Seismic effect of tropical cyclones
Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 815-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_4_a18,
author = {L. P. Vinnik},
title = {Seismic effect of tropical cyclones},
journal = {Doklady Akademii Nauk},
pages = {815--817},
year = {1970},
volume = {194},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a18/}
}
L. P. Vinnik. Seismic effect of tropical cyclones. Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 815-817. http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a18/